EconPapers    
Economics at your fingertips  
 

A Representation of the Exact Solution of Generalized Lane-Emden Equations Using a New Analytical Method

Omar Abu Arqub, Ahmad El-Ajou, A. Sami Bataineh and I. Hashim

Abstract and Applied Analysis, 2013, vol. 2013, 1-10

Abstract:

A new analytic method is applied to singular initial-value Lane-Emden-type problems, and the effectiveness and performance of the method is studied. The proposed method obtains a Taylor expansion of the solution, and when the solution is polynomial, our method reproduces the exact solution. It is observed that the method is easy to implement, valuable for handling singular phenomena, yields excellent results at a minimum computational cost, and requires less time. Computational results of several test problems are presented to demonstrate the viability and practical usefulness of the method. The results reveal that the method is very effective, straightforward, and simple.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (8)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/378593.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/378593.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:378593

DOI: 10.1155/2013/378593

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:378593